Skin rash may be a sign of possible allergy.
NeuEve is made with essential nutrients like vitamins. Thus, it rarely causes allergies.
If its ingredients caused an allergy, the allergic reaction would happen shortly after you used the product. An allergic reaction may not keep quiet for 3 months and all of sudden shows up.
Previously we had a customer reported allergy after 3 months of using NeuEve. It turned out that she ate seafood the day before. We suggested that she stop eating that seafood and take antiallergic drug like Claritin for 3 days and see what happens. Her rash went away and she used NeuEve again and did not see any problem.
I do not suggest that you might also had seafoods. The same thing happened to one person may not happen to the next. But you can try to rule out any foods, tick bites, or other types of cosmetic products like a new lotion, cream, and/or perfume that may cause an allergy.
You can take some antiallergic drug like Claritin and itchy lotion to manage the allergy and rash associated discomfort.
You can stop using NeuEve for now until your rash is under control.
After the rash goes away for a week, you can restart NeuEve Silk. If rash comes back shortly after you use one NeuEve Silk suppository, you may have an allergy to the product. But if you do not see rash coming back, it is unrelated. You may continue using the product.